MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-XST PROFLEXX

FERNO-WASHINGTON, INC. 35-XST PROFLEXX
Model Number 0015790
Health Effect - Clinical Code Pain (1994)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant alleges while unloading the patient from the ambulance, the stretcher legs allegedly did not lower.The stretcher then rotated to the right and landed on its side.The patient reported alleged pain to the right flank.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician at the complainants site.A visual and functional evaluation was conducted.The technician found the stretcher to be in proper working order and was unable to find any issues that would have contributed to the legs not lowering.The ifu provides clear instruction for maintaining control fo the device at all times.No further details were provided pertaining to the alleged patient injury or if any further intervention was sought.
 
Event or Problem Description

Brand Name
35-XST PROFLEXX
Common Device Name
35-XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8366547
Report Number1523574-2019-00009
Device Sequence Number16541120
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public00190790000585
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015790
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight77